MathSciNet Relay Station
MathSciNet bibliographic data
MR1277297 58E05 (34C25 58F05 58F22 70H05)
Bartsch, Thomas; Willem, Michel Periodic solutions of nonautonomous Hamiltonian systems with symmetries. J. Reine Angew. Math. 451 (1994), 149–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement